# SDR SIMA20140702002

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 27,680 hours, 23,738 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: BA50933901
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT OVER CAPTAINS SEAT IS NOT WORKING.  REPLACED BATTERY PACK IAW CMM 25-60-11.  OPERATIONS CHECKED GOOD.
